MathSciNet Relay Station
MathSciNet bibliographic data
MR1011988 35S05 (35A20 35A27 58G15 58G17)
Bony, J.-M.; Lerner, N. Quantification asymptotique et microlocalisations d'ordre supérieur. I. (French) [Asymptotic quantization and higher-order microlocalizations. I] Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 3, 377–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement